Diarrhea A Year After Radiation

The Abramson Cancer Center of the University of Pennsylvania
Ultima Vez Modificado: 26 de enero del 2012

Share article


Question

It is a year after radiation finished and I am still experiencing diarrhea. What can I do to manage this better/decrease incidence of it?

Answer

Nicole Ross, RN, MSN, OCN - Radiation Oncology Nurse at Penn Medicine, responds:

We would typically not expect that you are would have diarrhea one year after radiation. You may find it helpful to analyze your diet to figure out if it is related to your diet. Speaking with a dietitian can be helpful. If this does not help, I would recommend following up with your PCP to rule out other causes.

These tip sheets on managing diarrhea and eating a low fiber diet to control diarrhea may be helpful.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Focus on Gynecologic Cancers transcript.



I Wish You Knew

How cancer patients have changed my life

View More



Blogs and Web Chats

OncoLink Blogs give our readers a chance to react to and comment on key cancer news topics and provides a forum for OncoLink Experts and readers to share opinions and learn from each other.




OncoLink OncoPilot

Frente a un nuevo diagnóstico de cáncer o de cambiar el curso de su tratamiento actual? Deje que nuestro personal de enfermería cáncer que ayudan a pasar!

Más información